Hello all! I'm having such a rough night tonight:( Saw my GI today and he just really does not know what to do with me. He called my surgeon while I was there and wants to refer me back to him to check on this abscess/fistula thing I have going on. To me....being referred back to the surgeon is never a good sign. But all of the treatments for fistulas and abscesses (as far as medicine goes) have never worked for me, so I at least respect that my GI doesn't want to take the same route.
I've been crying all night...just can't snap out of it. My GI did agree that the prednisone taper is at least partly to blame for the extreme fatigue...he had me go for blood work to check a few other things. My life is passing me by at an amazing speed and there isn't a thing I can do about it:( I sleep all the time and when I am awake I am grouchy and irritable. I miss my kids and they are craving attention that I can't give them right now. I am an emotional mess. Finances are driving us into the ground....so many medical bills....we are drowning in them. I'm just feeling so defeated and don't know what to do about it. I will be calling my surgeon in the morning...he said he would get me in this week, so hopefully he will find something during his exam. So emotionally spent right now. And tonight when I try to lay down my stoma is burning sooo bad from the contents spewing from it....it hurts soooo bad. It's like someone is pouring acid directly on my skin. I'm just a wreck, but as always...I feel a little better when I can tell you all about it. My hubby worries so much about me already....try to keep these emotional breakdowns to myself. Thanks for listening....I know I will feel better after I get some sleep tonight....I am just physically and emotionally drained right now.
I remember watching Charles and Diana's wedding, but I think I only watched it because back then we didn't have 100 channels to choose from:) I did not watch this wedding....I figure there will be enough coverage of it over the weekend. I really think that there are other things that we could be focusing on, but at least it is something good:)
Thanks everyone for your replies! I'm sorry that we are all so tired, but glad to know that it is not just me. OY....I will check into the B12 thing....I have an appointment next week. Thanks for the suggestion.... I have heard some people swear by those B12 shots....it's worth a try:)
Hannah, hang in there, honey. I'm just like you with the getting up several times a night to empty my pouch....I just hate that! I just want to sleep an entire night with no interruptions! I don't usually have any trouble getting back to sleep, but just the fact that I have to get out of my bed several times a night really irritates me.
Hope everyone enjoys their weekend. The weather is still crazy here...had to turn the heat back on today...tomorrow is supposed to be 70! Mother Nature is bipolar!
Hello all! Hope everyone enjoyed their Easter! I actually ate a holiday meal without being completely miserable:) Thank goodness for phenergan.
Does everyone with Crohn's or UC get as tired as I do? I took a "nap" yesterday that lasted for 6 1/2 hours and I still went to bed with no problems last night! When I woke up from my nap I thought it was the next day! YIKES! I just want to sleep, sleep, sleep! I am still fighting an abscess and will be seeing my GI next week to get orders for another CT scan to check on it. I am hoping that is the reason for the extreme fatigue. I just do not have any energy at all. I take vitamins and extra iron.....doesn't seem to make a difference. Just wondering if any of you deal with this, too.
I'm not sure where all of you are in the country...but it has done nothing but RAIN here in Ohio for 2 weeks! Ready for some sunshine!
Hello, and welcome to our community! First, I want to applaud you for taking a step to help your loved one:) Please send him our way if you think he would like to speak with others who suffer as he does. I'm not exactly sure what may be going on with him, but my first thought is that maybe some of his medications are causing the problem. I am female, so I have no idea what he is going through sexually, but I DO know that some of my anti-depressants completely stifle my sex drive. There are tons of medications that can have this affect.... Blood pressure meds are a popular one, too. Also, if he was just recently diagnosed, he is probably still reeling from all that has hit him. His life may be completely different than it was before his diagnosis. I had to quit work and put life on hold for a while because I was so sick. Not sure what his situation is, but he may just be overwhelmed right now. His doctor can help him figure out which meds may be the culprit if that is what is going on. Just keep an open line of communication with him....it sounds like the two of you have that on your side already. I just had my colon taken out a few months ago and now have an ostomy bag, so intimacy issues still bother me....but my husband is soooo patient:) Just let him know that you are there for him....or if he wants to talk with other gentlemen facing the same issues....this is a good place to start:)
Please keep coming back and asking questions...the people on this board are soooo understanding and helpful:) I wish you luck and would usually say "keep us posted" LOL...but since it is an intimacy issue, we will just let you tell what you want to tell. Good luck to you (and him)!
Sounds like you have everything planned out! Take a sweater, the infusions always made me a little chilly; they always had blankets in the warmer and it felt so good, but was nice to have my own comfy, over-sized sweater that I could pull around me. I always tried to sleep, but they take your vitals every 30 minutes, so that was impossible:(
Since you are just starting out, make sure you don't have much planned for the day or two after your infusion. I would schedule my infusions on a Friday so that my hubby could care for the kids on the weekend while I recovered. I was always sooooo tired and slept a lot afterward. I also had a slight headache for the first 24 hours or so.
I truly hope that this is the medication that makes a difference for you. I was on it for over a year and it did close up a fistula, but I never really did feel great like some people do when they are on it.
I'm sure you know by now that your immune system will be even more compromised once you start this med. Have lots of Clorox wipes around the house and wash your hands frequently. A simple sinus infection could have you down for a good week instead of just a couple of days:(
Let us know how you do....will be thinking of you and praying for you:) HUGS MindyView Thread
Yeah, the stool sample thing is lots of fun! I did have C.Diff a while back. I was hospitalized for a week with it, but I also had pneumonia. They put me in isolation and visitors could not come in without a mask and gloves and the whole nine yards...I do believe that C. Diff is very contagious, so just be careful....I'd take a couple of days off if I were you. I got sooooo dehydrated from the C. Diff and yes, I was also on Flagyl and something else to treat the pneumonia. What a horrible time that was! It took me a while to get my strength back after that nasty episode:( Take care of yourself and keep us posted.